# SDR IPXA2019022099229

- Difficulty date: February 19, 2019
- Submitted: February 27, 2019
- Operation: Air carrier
- Aircraft: N320UP
- Make and model: Boeing 767-34AF
- Aircraft serial: 27747
- Aircraft time: 56,632 hours, 18,487 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: Valve
- Condition: Malfunctioned
- Location: Rt A/C Pack
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

RT PACK LIGHT OFF INOP R PACK OFF EICAS MSG NO ILLUMINATED WHEN RIGHT PACK IS OFF. TRANSFERRED TO DMI LOG PER 21-51-1-1 M662682 ASSIGNED. **SUPPLEMENTAL ETOPS **ACCOMPLISHED FIM 21 51 00 815 818 001 1 BLOCKS 1-7 AND 40 FOUND LOW LIMIT VALVE AT FAULT.  REMOVED AND REPLACED RIGHT PACK LOW LIMIT VALVE WITH REF TO MM 21 51 11 201.  TESTS GOOD EFF 21 51 11 01A 045.  THIS CLOSES M662682.
